Article

 

Partial differential equations of Sobolev-Galpern type Public Deposited

Downloadable Content

Download PDF
https://ir.library.oregonstate.edu/concern/articles/df65v8491

Descriptions

Attribute NameValues
Creator
Abstract
  • A mixed initial and boundary value problem is considered for a partial differential equation of the form Muₜ(x, t)+Lu(x, t)=0, where M and L are elliptic differential operators of orders 2 m and 2l, respectively, with m ≤ l. The existence and uniqueness of a strong solution of this equation in Hˡ₀(G) is proved by semigroup methods.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Showalter, R. (1969). Partial differential equations of Sobolev-Galpern type. Pacific Journal of Mathematics, 31(3), 787-793.
Journal Title
Journal Volume
  • 31
Journal Issue/Number
  • 3
Academic Affiliation
Rights Statement
Related Items
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-11-05T22:11:25Z (GMT) No. of bitstreams: 1ShowalterRalphMathematicsPartialDifferentialEquations.pdf: 605640 bytes, checksum: ef9471903c6236e80c7b27f6d0fcf2de (MD5)
  • description.provenance : Made available in DSpace on 2014-11-05T22:11:25Z (GMT). No. of bitstreams: 1ShowalterRalphMathematicsPartialDifferentialEquations.pdf: 605640 bytes, checksum: ef9471903c6236e80c7b27f6d0fcf2de (MD5) Previous issue date: 1969
  • This is the publisher’s final pdf.
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-11-05T22:11:11ZNo. of bitstreams: 1ShowalterRalphMathematicsPartialDifferentialEquations.pdf: 605640 bytes, checksum: ef9471903c6236e80c7b27f6d0fcf2de (MD5)

Relationships

Parents:

This work has no parents.

Items